# SDR AALA202501152220

- Difficulty date: January 7, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 63,179 hours, 38,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK WEB LOCATED AT FR68R AND STR8R CRACK IS 0.750" LONG. MAINTENANCE CUT OUT FR68 WEB DAMAGE IN FRAME AT STR8R AND INSTALLED PLUG IAW SRM 53-41-12-300-012.
